Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Small child, persistent cold, cough, high fever. Taking antibiotics for throat infection. Permanent cure?

Hi This is regarding my 3 year 2 months old son He is always having cold and couph and then followed by high fever . Whenever we consult the Pediatrician , The doc says he is having throat infection. Last week also he had the same and after having anti-biotics the fever subsides but again since today morning he is having fever.
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
Hi,This happens in small kids of this age because they are exposed to other kids with infection in play school or nursery.
Also, we should remember every throat infection is not bacterial!!- sometimes may be viral and may not need antibiotic!!!!
A CBC ( blood test)will help in such times of doubt!He will get over from this by time. Do not worry!Give healthy food
Good luck
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor